| Catalog Number |
468-380 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "textured implants, baker grade iii capsular contractures, breast asymmetry, possible leaking of mammary implant".Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii and deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.Based on the device analysis grid, the assessments of the complaint are: deflation: no observed opening on the device.Capsular contracture: unable to observe since it is a medical event and is not related to the device.Crease / folding of implant: observed.Particles in valve: no observed.Anxiety product/ procedure: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure crease-fold, wear abrasion and particle were observed.None of the observations are found to be potentially related to the manufacturing process.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii, possible leaking, breast asymmetry, and texture to smooth exchange.Observations made during explant noted particles in the valve and crease-fold of implant.The device has been explanted and replaced.